Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 26, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2005, 4:26 PM CDT for Neshoba County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 4:26 PM CDT (21:26 UTC)
- Expired
- Apr 6, 2005, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 062126
FFWJAN
MSC099-070030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT WED APR 6 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF PHILADELPHIA
* UNTIL 730 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARL RIVER
RESORT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSON.
LAT...LON 3293 8930 3293 8897 3291 8896 3291 8894
3293 8892 3259 8893 3260 8930
$$
RBH1 follow-up statement
000
WGUS74 KJAN 070030
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT WED APR 6 2005
MSC099-070030-
NESHOBA MS-
729 PM CDT WED APR 6 2005
...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 730 PM CDT FOR
NESHOBA COUNTY...
AT 727 PM CDT...THE RAIN HAD ENDED IN NESHOBA COUNTY. A BRIEF FINAL
ROUND OF THUNDERSTORMS MAY BRING A QUICK HALF AN INCH OF RAIN TO THE
COUNTY IN THE NEXT COUPLE OF HOURS.
HOWEVER...RAINFALL TOTALS OF JUST 1 TO 2 INCHES WERE ESTIMATED BY
RADAR IN THE COUNTY. THUS...FLASH FLOODING IS NO LONGER
ANTICIPATED.
LAT...LON 3293 8930 3293 8897 3291 8896 3291 8894
3293 8892 3259 8893 3260 8930
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 2:14 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 6, 2:14 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT WED APR 6 2005
...SEVERE THUNDERSTORM AND TORNADO OUTBREAK TO CONTINUE INTO LATE
EVENING HOURS...
.SHORT TERM...NUMEROUS HAIL AND TORNADO REPORTS HAVE COME IN TODAY
THUS FAR. THERE DOES APPEAR TO BE A SLIGHT TREND DEVELOPING IN THE
MODE OF SEVERE. THE FREQUENCY OF TORNADIC SUPERCELL DEVELOPMENT
APPEARS TO BE DIMINISHING SLIGHTLY WHILE THE DEVELOPMENT OF HAIL
PRODUCING SUPERCELLS IS INCREASING SLIGHTLY. VAD WIND PROFILES OFF
OF THE JACKSON RADAR STILL SHOW A STRONGLY VEERING WIND PROFILE IN
THE LOWER LEVELS...WHICH MAKES ME THINK THAT THIS TREND MIGHT BE
TEMPORARY. FACTOR THAT IN WITH LOW LCL HEIGHTS...HIGH SHEAR...AND
INSTABILITY...AND THE SEVERE AND TORNADIC WEATHER CONTINUES FOR THE
OUTLOOK AREA. THE CURRENT POSITION OF THE COLD FRONT IS MORE OR LESS
ALONG THE RIVER. WE SHOULD REMAIN UNDER THE GUN UNTIL THE FRONT
PASSES THROUGH THE AREA LATE THIS EVENING. ALL SEVERE CONVECTIVE
PARAMETERS ARE EXPECTED TO REMAIN HIGH THROUGH THE EVENING HOURS.
THEREFORE...HAVE CHOSEN TO MAINTAIN THE STRONG WORDING IN THE ZONES
AND IN OTHER PRODUCTS.
AFTER THE FRONT PASSES BY LATE THIS EVENING...THERE WILL STILL BE A
CHANCE FOR SOME SEVERE HAIL PRODUCING THUNDERSTORMS AS THE UPPER LOW
CIRCULATION PASSES OVERHEAD. WITH COOLING TEMPS ALOFT...LAPSE RATES
WILL STEEPEN...THUS HELPING TO ENABLE FURTHER CONVECTIVE
DEVELOPMENT. HOWEVER...THE TORNADIC CONCERNS WILL END AS THE
BOUNDARY LAYER STABILIZES.
.LONG TERM...NOT TOO MUCH TO CHANGE IN THE LONG TERM. CLOUDS LOOK TO
REMAIN THROUGH THE OVERNIGHT HOURS THURSDAY AND UNTIL MIDDAY FRI
BEFORE SKIES FINALLY BEGIN TO CLEAR OUT. SHOWERS WILL FINALLY START
TO END FRIDAY MORNING AS THE THE UPPER LOW AND SFC LOW MOVE OFF TO
THE EAST. THIS WILL HELP KEEP TEMPS DOWN DURING THE DAY FRIDAY AND
WITH H9 TEMPS ONLY 9C MID 60S STILL LOOK GOOD ACROSS A MAJORITY OF
THE CWA.
QUIET WEATHER EXPECTED SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN.
THIS WILL ALLOW TEMPS TO START TO WARM UP QUICKLY WITH LOWER TO MID
70S. TEMPS WILL CONTINUE TO WARM UP INTO SUN AS SOUTHERLY LL WINDS
BRING IN H85 TEMPS OF 14C BY SUN AFTERNOON.
AS PREVIOUS DISCUSSION MENTIONED STORM SYSTEM COMING IN AT THE
BEGINNING OF NEXT WEEK IS GETTING STRONGER AND WETTER. WILL CONTINUE
TO BUMP UP THE POPS FOR MON. WILL ALSO STAY AROUND MEX GUIDANCE FOR
TEMPS IN DAYS 5 THROUGH 7. THIS IS STILL 5 DAYS OUT BUT GFS NOW
SHOWING H85 FLOW OF 50+KTS AND ALL OF THE EXTENDED MODELS ARE NOW
SHOWING THE CLOSED LOW AND TROUGH AXIS NEGATIVELY TILTED. THIS IS
FIVE AND 6 DAYS OUT BUT MODELS ARE SHOWING ANOTHER POSSIBLE SEVERE
WEATHER EVENT. SHEAR LOOKS INCREDIBLE WITH THIS SYSTEM BUT FRCST
SNDGS SHOW THESE STORMS POSSIBLY ELEVATED. WILL NOW START TO MENTION
THIS IN THE HWO. LATER FORECAST AND MODEL RUNS WILL START TO HAVE A
BETTER HANDLE ON THIS SITUATION. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 53 68 54 67 / 40 50 20 10
MERIDIAN 58 70 53 68 / 60 40 30 20
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR MSZ026-MSZ027-
MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-
MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-
MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-
MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...NONE.
AR...NONE.
&&
99/99Hazardous weather outlook, Apr 6, 2:07 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 207 PM CDT WED APR 06 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071907- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 207 PM CDT WED APR 06 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND THURSDAY... ...THUNDERSTORMS... SEVERE WEATHER WILL CONTINUE THIS AFTERNOON AND EVENING OVER THE ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE SYSTEM...WILL CONTINUE TO ALLOW FOR THE SEVERE WEATHER EVENT TO CONTINUE INTO THE LATE EVENING HOURS AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING...THE SEVERE THUNDERSTORM AND TORNADIC ACTIVITY WILL CONTINUE. THE MAIN CONCERNS ARE EXPECTED TO CONTINUE TO BE FOR HAIL AND TORNADOES AS THE PRIMARY CONCERNS AND HIGH WINDS AS THE SECONDARY CONCERN. THE ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE FRONT MOVES EAST OF THE AREA. HOWEVER...A FEW...ISOLATED SEVERE (HAIL PRODUCING) THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT AS THE CENTER OF THE UPPER LOW MOVES OVERHEAD. ...FLOODING... HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THROUGH MIDNIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF THE NATCHEZ TRACE...OVER SOUTHERN AND EASTERN MISSISSIPPI. THE PERPETUAL REDEVELOPMENT OF THUNDERSTORMS WILL ALLOW FOR ONE TO THREE MORE INCHES OF RAINFALL...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY AREAS EAST OF THE NATCHEZ TRACE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY... ...DAYS TWO AND THREE...THURSDAY NIGHT THROUGH SATURDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...SATURDAY NIGHT THROUGH WEDNESDAY... STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE NEXT WEEK MONDAY AND INTO TUESDAY. MODELS CONTINUE TO SHOW ANOTHER STRONG SYSTEM MOVE INTO THE REGION DURING THE BEGINNING OF NEXT WEEK. IT IS STILL TO EARLY TO TELL WHAT IF ANY SEVERE WEATHER WILL OCCUR BUT LATEST MODEL TRENDS CONTINUE TO GET STRONGER AND WETTER WITH THE SYSTEM. AS A SURFACE LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHERN PLAINS WARM MOIST AIR WILL ONCE AGAIN PUSH NORTH OUT OF THE GULF. AT THE SAME TIME A STRONG UPPER LEVEL SYSTEM WILL BEING TO PUSH THROUGH THE CENTRAL UNITED STATES AND PROVIDE THE LIFT FOR THUNDERSTORM DEVELOPMENT. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR FURTHER UPDATES ON THIS SITUATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE REQUIRED THROUGH MIDNIGHT TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 3:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL KOKOMO 31.20N 90.00W
04/06/2005 0.75 INCH MARION MS EMERGENCY MNGR
0340 PM FLASH FLOOD BRANDON 32.28N 90.00W
04/06/2005 RANKIN MS NWS EMPLOYEE
MINOR STREET FLOODING IN BRANDON AND THE LAKE AT
CROSSGATES IS OVERFLOWING.
&&
DBLocal storm report, Apr 6, 3:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG MOUNT OLIVE 31.76N 89.66W
04/06/2005 COVINGTON MS EMERGENCY MNGR
SEVERAL TREES DOWN IN MOUNT OLIVE.
0230 PM NON-TSTM WND DMG 4 SW FANNIN 32.38N 90.01W
04/06/2005 RANKIN MS NWS EMPLOYEE
TREES DOWN AROUND THE RESERVIOR AREA.
0335 PM TSTM WND DMG 12 NW MAGEE 31.99N 89.88W
04/06/2005 SIMPSON MS AIRPLANE PILOT
NUMEROUS TREES DOWN AROUND EVERETT.
&&
DBLocal storm report, Apr 6, 3:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 12 NW MAGEE 31.99N 89.88W
04/06/2005 SIMPSON MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND EVERETT.
&&
LJW/MWLocal storm report, Apr 6, 4:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 1 S PUCKETT 32.07N 89.78W
04/06/2005 RANKIN MS TRAINED SPOTTER
TREES ON HWY 13.
0335 PM TSTM WND GST 1 S PUCKETT 32.07N 89.78W
04/06/2005 60 MPH RANKIN MS TRAINED SPOTTER
WING GUST ESTIMATED BY TRAINED STORM SPOTTER.
0325 PM TSTM WND DMG 5 N WALNUT GROVE 32.67N 89.46W
04/06/2005 LEAKE MS EMERGENCY MNGR
SEVERAL TREES DOWN OVER 487 AND A BARN DESTROYED.
0235 PM TSTM WND DMG BROOKHAVEN 31.58N 90.45W
04/06/2005 LINCOLN MS EMERGENCY MNGR
4 TRAILERS DESTROYED AND 40 TO 60 FEET OF THE VET OFFICES
ROOF WAS BLOWN OFF.
&&
DBLocal storm report, Apr 6, 4:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL SW KOSCIUSKO 33.06N 89.59W
04/06/2005 0.50 INCH ATTALA MS EMERGENCY MNGR
FIRE FIGHTER REPORTED DIME SIZE HAIL IN SW ATTALA COUNTY
&&
MMELocal storm report, Apr 6, 4:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL CONEHATTA 32.46N 89.27W
04/06/2005 0.75 INCH NEWTON MS EMERGENCY MNGR
0400 PM FLASH FLOOD SALLIS 33.02N 89.76W
04/06/2005 ATTALA MS EMERGENCY MNGR
ROADS WASHED AWAY AND WATER OVER BRIDGE IN SALLIS.
0325 PM TSTM WND DMG 5 NW KOSCIUSKO 33.11N 89.65W
04/06/2005 ATTALA MS EMERGENCY MNGR
NUMEROUS TREES DOWN OVER HWY 19N. ROAD IS BLOCKED.
0245 PM HAIL 2 SE RUTH 31.36N 90.29W
04/06/2005 1.75 INCH LINCOLN MS EMERGENCY MNGR
1245 PM FUNNEL CLOUD MERIDIAN 32.38N 88.71W
04/06/2005 LAUDERDALE MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER MEI NAS
1240 PM TSTM WND DMG 6 SE COLLINSVILLE 32.43N 88.77W
04/06/2005 LAUDERDALE MS EMERGENCY MNGR
FEW TREES DOWN AND ONE TREE DAMAGED A HOME IN THE
SUQUALENA AREA.
&&
LJW/MWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:17 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 58 min |
| Apr 6, 4:53 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 6, 4:57 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 48 min |
| Apr 6, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 57 min |
| Apr 6, 5:35 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 70 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 55 min |
| Apr 6, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Apr 6, 6:13 AM CDT | Tornado Warning | JAN | Copiah | 49 min |
| Apr 6, 6:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 70 min |
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 64 min |
| Apr 6, 6:40 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 6, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 6, 7:36 AM CDT | Tornado Warning | JAN | Madison | 54 min |
| Apr 6, 7:41 AM CDT | Tornado Warning | JAN | Rankin, Scott | 64 min |
| Apr 6, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Apr 6, 8:08 AM CDT | Tornado Warning | JAN | Leake | 67 min |
| Apr 6, 8:12 AM CDT | Tornado Warning | JAN | Simpson | 48 min |
| Apr 6, 8:18 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 42 min |
| Apr 6, 8:19 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Apr 6, 8:21 AM CDT | Tornado Warning | JAN | Rankin | 39 min |
| Apr 6, 8:32 AM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 58 min |
| Apr 6, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 26 min |
| Apr 6, 8:41 AM CDT | Tornado Warning | JAN | Neshoba | 64 min |
| Apr 6, 8:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 60 min |
| Apr 6, 8:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Apr 6, 9:02 AM CDT | Tornado Warning | JAN | Simpson | 43 min |
| Apr 6, 9:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 65 min |
| Apr 6, 9:15 AM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| Apr 6, 9:20 AM CDT | Tornado Warning | JAN | Winston | 55 min |
| Apr 6, 9:27 AM CDT | Tornado Warning | JAN | Scott, Smith | 63 min |
| Apr 6, 9:30 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 60 min |
| Apr 6, 9:31 AM CDT | Flash Flood Warning | JAN | Simpson, Smith | 4 hr |
| Apr 6, 9:40 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 50 min |
| Apr 6, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 60 min |
| Apr 6, 9:58 AM CDT | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Apr 6, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| Apr 6, 10:14 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Apr 6, 10:22 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 68 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| Apr 6, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 10:31 AM CDT | Tornado Warning | JAN | Lamar, Marion | 59 min |
| Apr 6, 10:38 AM CDT | Tornado Warning | JAN | Jasper, Newton | 67 min |
| Apr 6, 10:44 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 61 min |
| Apr 6, 10:49 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 56 min |
| Apr 6, 10:55 AM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 65 min |
| Apr 6, 10:58 AM CDT | Tornado Warning | JAN | Lamar, Marion | 62 min |
| Apr 6, 11:05 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 25 min |
| Apr 6, 11:17 AM CDT | Flash Flood Warning | JAN | Attala | 118 min |
| Apr 6, 11:21 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Apr 6, 11:21 AM CDT | Tornado Warning | JAN | Forrest | 54 min |
| Apr 6, 11:37 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 53 min |
| Apr 6, 11:39 AM CDT | Tornado Warning | JAN | Jasper | 66 min |
| Apr 6, 11:43 AM CDT | Tornado Warning | JAN | Jones | 62 min |
| Apr 6, 12:02 PM CDT | Tornado Warning | JAN | Clarke | 58 min |
| Apr 6, 12:21 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 54 min |
| Apr 6, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 74 min |
| Apr 6, 12:56 PM CDT | Tornado Warning | JAN | Clarke | 64 min |
| Apr 6, 1:08 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 55 min |
| Apr 6, 1:51 PM CDT | Tornado Warning | JAN | Hinds | 24 min |
| Apr 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson | 53 min |
| Apr 6, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 48 min |
| Apr 6, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 42 min |
| Apr 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 56 min |
| Apr 6, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 69 min |
| Apr 6, 2:21 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | JAN | Marion | 45 min |
| Apr 6, 2:32 PM CDT | Tornado Warning | JAN | Rankin | 58 min |
| Apr 6, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 41 min |
| Apr 6, 2:37 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Apr 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 77 min |
| Apr 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 54 min |
| Apr 6, 2:51 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 39 min |
| Apr 6, 2:54 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Apr 6, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 47 min |
| Apr 6, 3:00 PM CDT | Tornado Warning | JAN | Copiah | 60 min |
| Apr 6, 3:02 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 3:06 PM CDT | Tornado Warning | JAN | Kemper, Leake, Neshoba | 54 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.